# SDR CALA2014051600607

- Difficulty date: May 16, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A83151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT LOWER MAIN SILL INNER CHORD LOWER SURFACE HAS CORROSION.  S=0.4"*0.4"  STATION 350.5 RBL 62.  REPLACED NEW INNER CHORE IAW SRM 51-40-00 GEN REV 50 & 737EN-53 -0254 & ECRA5310-06047.
